# SDR USAA2014101400009

- Difficulty date: October 3, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 16,746 hours, 13,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALVANIC CORROSION ON ENTIRE LENGTH OF AFT WATER WASTE BOX DOUBLER BETWEEN STRINGER 25R TO 28R.  R & R DOUBLERS IAW SRM 51-23-20 & EO 5313P246.
